Scattering of p-Modes by a thin magnetic flux tube

Gordovskyy, M. and Jain, R. (2007) Scattering of p-Modes by a thin magnetic flux tube. Astrophysical Journal, 661 (1). pp. 586-592. ISSN 1538-4357

Abstract

Metadata

Authors/Creators:
  • Gordovskyy, M.
  • Jain, R.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 17 Mar 2010 16:24
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1086/513737
Status: Published
Publisher: Institute of Physics Publishing
Identification Number: 10.1086/513737

Share / Export

Statistics